RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pal'chunov, Dmitrii Evgen'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8

Number of views:
This page:2472
Abstract pages:3291
Full texts:1170
References:288
Associate professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person28673
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. D. E. Pal'chunov, A. A. Fink, “The Development of Automated Methods of Generation of Official Documents in Natural Language”, Novosibirsk State University Journal of Information Technologies, 15:3 (2017),  79–89  mathnet
2. E. O. Nenasheva, D. E. Pal'chunov, “Semi-Automated Methods of Transforming Sentences from Natural Language into Quantifier-Free Formulas of Predicate Logic”, Novosibirsk State University Journal of Information Technologies, 15:3 (2017),  49–63  mathnet
3. A. I. Kapustina, D. E. Pal'chunov, “The Development of Ontological Model of Tariffs and Services of Mobile Operator, Based on Logically Complete Definitions of Concepts”, Novosibirsk State University Journal of Information Technologies, 15:2 (2017),  34–46  mathnet  elib
2016
4. D. E. Pal'chunov, A. V. Trofimov, “Finitely-axiomatizable superatomic Boolean algebras with distinguished dense subalgebra of finite width”, Sibirsk. Mat. Zh., 57:6 (2016),  1361–1375  mathnet  elib; Siberian Math. J., 57:6 (2016), 1066–1076  isi  scopus
2015
5. D. E. Pal'chunov, G. E. Yakhyaeva, “Fuzzy logics and fuzzy model theory”, Algebra Logika, 54:1 (2015),  109–118  mathnet  mathscinet; Algebra and Logic, 54:1 (2015), 74–80  isi  scopus
6. D. E. Pal'chunov, A. V. Trofimov, A. V. Turko, “Autostability relative to strong constructivizations of Boolean algebras with distinguished ideals”, Sibirsk. Mat. Zh., 56:3 (2015),  617–628  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 490–498  isi  elib  scopus
2012
7. D. E. Pal'chunov, A. V. Trofimov, “Automorphisms of Boolean algebras definable by fixed elements”, Algebra Logika, 51:5 (2012),  623–637  mathnet  mathscinet  zmath; Algebra and Logic, 51:5 (2012), 415–424  isi  scopus
2011
8. D. E. Pal'chunov, A. V. Trofimov, “Local and nonvanishing superatomic Boolean algebras with a distinguished dense subalgebra”, Algebra Logika, 50:6 (2011),  822–847  mathnet  mathscinet  zmath; Algebra and Logic, 50:6 (2012), 553–569  isi  scopus
2010
9. D. E. Palchunov, G. E. Yakhyaeva, “Fuzzy Algebraic Systems”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:3 (2010),  76–93  mathnet
2008
10. D. E. Palchunov, “Definability of Sentences in the Language of Boolean Algebras with Distinguished Ideals”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:2 (2008),  91–104  mathnet
2001
11. A. N. Vashchenko, E. E. Vityaev, N. G. Zagoruiko, A. A. Mal'tsev, N. N. Nepeivoda, D. E. Pal'chunov, S. G. Pyrkin, A. V. Tkachev, “Рефлексирующие программные системы”, Sib. Zh. Ind. Mat., 4:1 (2001),  22–28  mathnet

2019
12. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2013
13. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
2011
14. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020